# SDR DALA2021042402368

- Difficulty date: April 21, 2021
- Submitted: April 24, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,344 hours, 27,409 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1788215) DURING INSPECTION FOUND LMLG FWD UPPER I/B TRUNION LUG MARKED 2C, INNER FACE CORRODED. REPAIRED PER B737 SRM 57-20-90 REP 2
